A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 28/1 (2008)

Strona redakcyjna
Spis treści
Instruction for authors

Adam Bednarz

Exponential type vectors in Wiener algebras on a Banach ball
Opuscula Math. 28 (2008), 5-17    Pełny tekst/Article:   pdf  pdf  (202kB)

Oksana Bihun, Carmen Chicone

Deformation minimal bending of compact manifolds: case of simple closed curves
Opuscula Math. 28 (2008), 19-28   Pełny tekst/Article:   pdf  pdf  (197kB)

Roman Ciarski

Numerical methods for hyperbolic differential functional problems
 Opuscula Math. 28 (2008), 29-46   Pełny tekst/Article:   pdf  pdf  (337kB)

Mathias Jais

Classical and weak solutions for semilinear parabolic equations with Preisach hysteresis
Opuscula Math. 28 (2008), 47-62   Pełny tekst/Article:   pdf  pdf  (226kB)

Paweł Karczmarek

Singular integral equation with a multiplicative Cauchy kernel in the half-plane
Opuscula Math. 28 (2008), 63-72   Pełny tekst/Article:   pdf  pdf  (163kB)

Chong Li, Józef Myjak

Porous sets for mutually nearest points in Banach spaces
Opuscula Math. 28 (2008), 73-82   Pełny tekst/Article:   pdf  pdf  (333kB)

Zenon Moszner

Stability of the equation of homomorphism and completeness of the underlying space
Opuscula Math. 28 (2008), 83-92   Pełny tekst/Article:   pdf  pdf  (192kB)

Ewa Tkocz-Piszczek

Sign-changing Lyapunov functions in regularity of linear extensions of dynamical systems on a torus
 Opuscula Math. 28 (2008), 93-101   Pełny tekst/Article:   pdf  pdf  (284kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie